# SDR AUS20020923

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 985 cycles
- Component: Starter Gen, Lucas
- Component part number: 23085025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER-GENERATOR BRUSHES WORN EXCESSIVELY.
